# SDR SWAA2022011861300

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 50,274 hours, 29,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HAS THREE ELONGATED HOLES AND ONE AREA OF DAMAGE ON THE INBOARD SURFACE. / [01] INSTALLED PANEL 193D AS REQUIRED REF AMM 53-51-21.
